# SDR IXXA0300031O

- Difficulty date: April 9, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 89,454 hours, 28,987 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Mlg
- Part time: 89,454 hours, 28,987 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB FROM  KTOL TO KMCO THE CREW RAISED GEAR DOOR AND THE NOT LATCHED LIGHT STAYED ILLUMINATED.  GEAR WAS RECYCLED, LEFT LIGHT WENT OUT AND RIGHT LIGHT STAYED ON.  MAINTENANCE REMOVED RIGHT MAIN LANDING GEAR DOOR PROXIMITY SWITCH AND BRACKET.  FABRICATED AND INSTALLED DOUBLER AND FILLER FOR PROXIMITY SWITCH. THEN SWAPPED PROXIMITY BOXES, REINSTALLED AND OPERATIONALLY CHECKED PROXIMITY SWITCH IN ACCORDANCE WITH DOUGLAS AIRCRAFT MAINTENANCE MANUEL.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
